Alert archive / New Mexico / Wind Advisories in 2013
Wind Advisory 28, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at May 30, 2013, 3:47 AM MDT. It took effect at May 30, 2013, 10:00 AM MDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- May 30, 2013, 3:47 AM MDT (09:47 UTC)
- In effect from
- May 30, 2013, 10:00 AM MDT
- Expired
- May 30, 2013, 9:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
788 WWUS75 KABQ 300947 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 347 AM MDT THU MAY 30 2013 ...GUSTY WINDS OVER NORTH CENTRAL AND NORTHEAST NEW MEXICO TODAY AND EARLY THIS EVENING... .STRONG WINDS ALOFT WILL REMAIN OVER FAR NORTHERN NEW MEXICO TODAY. COMBINED WITH WEAK SURFACE LOW PRESSURE OVER SOUTHEAST COLORADO...GUSTY WEST WINDS ARE EXPECTED OVER THE ADVISORY AREA. LOCALIZED AREAS OF REDUCED VISIBILTIES IN BLOWING DUST ARE POSSIBLE. NMZ510>516-523-527>529-301730- /O.NEW.KABQ.WI.Y.0028.130530T1600Z-130531T0300Z/ SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 347 AM MDT THU MAY 30 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING. * LOCATION...MUCH OF NORTH CENTRAL NEW MEXICO AS WELL AS THE CENTRAL AND NORTHEAST HIGHLANDS...FAR NORTHEAST HIGHLANDS AND RATON RIDGE AND JOHNSON MESA. * WINDS...WEST 25 TO 35 MPH WITH GUSTS RANGING FROM 40 TO 50 MPH. * TIMING...WINDS WILL STRENGTHEN DURING THE MORNING WITH THE PEAK GUSTS OCCURRING BETWEEN MIDDAY AND EARLY EVENING. WINDS SHOULD BE DIMINISHING AROUND SUNSET. * VISIBILITY...LOCALLY REDUCED TO 3 TO 5 MILES IN BLOWING DUST. * LOCAL IMPACTS...STRONG CROSS WINDS MAY IMPACT NORTH TO SOUTH ORIENTED HIGHWAYS SUCH AS INTERSTATE 25 FROM NEAR GLORIETA TO THE COLORADO BORDER. BLOWING DUST MAY ALSO SUDDENLY RESTRICT VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
2 follow-up statements
403 WWUS75 KABQ 301722 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1122 AM MDT THU MAY 30 2013 ...GUSTY WINDS OVER NORTH CENTRAL AND NORTHEAST NEW MEXICO TODAY AND EARLY THIS EVENING... .STRONG WINDS ALOFT WILL REMAIN OVER FAR NORTHERN NEW MEXICO TODAY. COMBINED WITH WEAK SURFACE LOW PRESSURE OVER SOUTHEAST COLORADO...GUSTY WEST WINDS ARE EXPECTED OVER THE ADVISORY AREA. LOCALIZED AREAS OF REDUCED VISIBILTIES IN BLOWING DUST ARE POSSIBLE. NMZ510>516-523-527>529-310300- /O.CON.KABQ.WI.Y.0028.000000T0000Z-130531T0300Z/ SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 1122 AM MDT THU MAY 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * LOCATION...MUCH OF NORTH CENTRAL NEW MEXICO AS WELL AS THE CENTRAL AND NORTHEAST HIGHLANDS...FAR NORTHEAST HIGHLANDS AND RATON RIDGE AND JOHNSON MESA. * WINDS...WEST 25 TO 35 MPH WITH GUSTS RANGING FROM 40 TO 50 MPH. * TIMING...WINDS WILL CONTINUE TO STRENGTHEN WITH THE PEAK GUSTS OCCURRING EARLY AFTERNOON TO EARLY EVENING. WINDS SHOULD BE DIMINISHING AROUND SUNSET. * VISIBILITY...LOCALLY REDUCED TO 3 TO 5 MILES IN BLOWING DUST. * LOCAL IMPACTS...STRONG CROSS WINDS MAY IMPACT NORTH TO SOUTH ORIENTED HIGHWAYS SUCH AS INTERSTATE 25 FROM NEAR GLORIETA TO THE COLORADO BORDER. BLOWING DUST MAY ALSO SUDDENLY RESTRICT VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 50
592 WWUS75 KABQ 310246 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 846 PM MDT THU MAY 30 2013 NMZ510>516-523-527>529-310400- /O.EXP.KABQ.WI.Y.0028.000000T0000Z-130531T0300Z/ SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 846 PM MDT THU MAY 30 2013 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... WINDS ARE WEAKENING BELOW HAZARDOUS THRESHOLDS...SO THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. BREEZY CONDITIONS WILL CONTINUE THROUGH MID EVENING IN THE MOUNTAINS...THEN WINDY CONDITIONS WILL REDEVELOP BY MID DAY ON FRIDAY. $$ 44
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at May 30, 3:25 AM MDT, 22 minutes earlier.
Area forecast discussion, May 30, 3:25 AM MDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 325 AM MDT THU MAY 30 2013 .DISCUSSION... DRYLINE HAS SO FAR STAYED TO THE EAST OF NEW MEXICO THIS MORNING AND ALTHOUGH IT/S FAIRLY CLOSE TO HOBBS DON/T EXPECT IT TO GET MUCH FARTHER WEST IF AT ALL. IN THE NORTHEAST DEWPOINTS HAVE COME UP AS THE SFC LOW SHIFTED INTO THE TX/OK PANHANDLES BUT THIS INCREASE LIKELY WON/T LAST LONG WITH THE RUC FORECASTING A WEAK SFC LOW TO REDEVELOP OVER SE CO BY MIDDAY. MODELS ALSO SHOW CURRENT BATCH OF MID LEVEL MOISTURE EXITING BY MIDDAY. UPPER JET TO RETREAT NWD TODAY BUT WILL BE STRETCHED OVER FAR NRN NM AND COLORADO...COMBINED WITH THE SFC LOW PLACEMENT WILL HAVE LOW END WIND ADVY OVER SOME OF THE NORTH CENTRAL/NORTHEAST SOUTH TO CLINES CORNERS. DRY INTO FRIDAY NIGHT. ANOTHER WINDY DAY ON FRIDAY WITH CRITICAL FIRE WX CONDITIONS POSSIBLE. ANOTHER BATCH OF MID LEVEL MOISTURE PASSES OVERHEAD TONIGHT AND FRIDAY BUT ANYTHING MORE THAN A FEW SPRINKLES OUT OF IT...IF THAT...WOULD BE A SURPRISE. SURFACE FRONT PUSHES THROUGH FRIDAY NIGHT WITH THE BACK DOOR FRONT INTO THE EAST SATURDAY. LOW LEVEL MOISTURE APPEARS TO MOVE IN FROM THE SOUTH AND SOUTHEAST WITH INCREASING INSTAB SO WENT AHEAD AND SPREAD SOME SMALL POPS FROM THE EAST SLOPES OF THE SOUTH CENTRAL MOUNTAIN ACROSS CHAVES COUNTY AND NORTHEAST ALONG THE TX BORDER SATURDAY AFTERNOON ALTHOUGH FOR NOW BEST CONFIDENCE IS IN THE SOUTHEAST. ANOTHER BLOB OF MID LEVEL MOISTURE TO MIGRATE OVER THE SOUTHERN HALF OF THE STATE AND COULD NOT RULE OUT A FEW SPRINKLES UNDERNEATH IT...BUT LEFT MENTION OUT OF FCST FOR NOW. IN FACT THE ADJMET GUIDANCE DOES PAINT SOME LOW POPS OVER THE SOUTHWEST MTS. INCREASED POPS SOMEWHAT SUNDAY ESPECIALLY ALONG THE CENTRAL MT CHAIN. LEFT THE MENTION OF DRY CONVECTION FROM THE RGV WWD ALTHOUGH COULD BE A MIX WITH AT LEAST SOME MEAGER MEASURABLE PCPN DEPENDING IF THE SURGE IS AS STRONG AS DEPICTED SO FAR. HOWEVER...MONDAY STARTS TO DRY OUT AND TUESDAY EVEN MORE SO. REMOVED THE POPS IN THE EAST FOR TUESDAY NIGHT...AND PROBABLY SHOULD HAVE FOR TUESDAY AS WELL AS RIGHT NOW IT LOOKS DRY. ANOTHER BACKDOOR FRONT WEDNESDAY LOOKS TO PUSH INTO THE RGV WEDNESDAY NIGHT...SO POPS/WX GRIDS FOR MID TO LATE WEEK HAVE BEEN UPDATED. && .FIRE WEATHER... ...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS DUE TO STRONG WIND AND LOW HUMIDITY FOR MUCH OF NORTHERN AND CENTRAL NEW MEXICO THROUGH FRIDAY... ...DRY LIGHTNING THREAT INCREASING SUNDAY CENTRAL/WEST... MOVING INTO DAY 2 OF A PROTRACTED CRITICAL FIRE WEATHER PATTERN THAT WILL EXTEND THROUGH FRIDAY. THEREAFTER...FAR LESS WIND BUT GROWING CONFIDENCE IN A SUBSTANTIAL WESTERLY PUSH OF LOWER LEVEL MOISTURE THAT WILL RESULT IN A SIGNIFICANT DRY LIGHTNING THREAT FOR CENTRAL/WESTERN AREAS BY SUNDAY. SATURDAY LOOKS TO BE A CLASSIC TRANSITION DAY AS RICHER LOW LEVEL MOISTURE INITIALLY MAKES A RETURN TO THE EC/SE PLAINS AS SURFACE WINDS VEER TO SELY AND TAPS INTO A NOW SEMI-PERMANENT POOL OF GULFMEX MOISTURE. POTENTIAL FOR SOME DRIER STORMS ALONG THE EAST SLOPES OF THE CENTRAL/SC MOUNTAIN SATURDAY PM. HIGHER DEW POINT AIR ALSO CREEPING NORTHWARD ALONG THE RGV AND THAT COUPLED WITH A SUBTLE AND ALWAYS SNEAKY UPTICK IN MID-LEVEL MOISTURE AS THE UPPER RIDGE EXPANDS/BUILDS NORTHWARD COULD RESULT IN AT LEAST AN ISOLATED DRY LIGHTNING THREAT OVER THE WC/SW HIGHER TERRAIN AS EARLY AS SATURDAY AFTERNOON OR EVENING. THIS WILL BE CLOSELY MONITORED. EVEN THE SLIGHTEST UPTICK IN LOWER/MID LEVEL MOISTURE IN THE PRESENCE OF VERY STEEP LAPSE RATES THAT ARE TYPICAL OF THE DEVELOPING PATTERN THIS WEEKEND SEEMS TO RESULT IN MORE THAN EXPECTED BUILDUPS/VIRGA AND DRY CG/S. WE SHALL SEE. SUNDAY AFTERNOON/EVENING LOOKING TO BE THE MORE CRITICAL DAY WITH RESPECT TO DRY LIGHTNING THOUGH MONDAY COULD BE FAIRLY ACTIVE EAST OF THE DIVIDE. IN THE MEANTIME...LARGE-SCALE UPPER TROUGH SLOWLY PIVOTING NORTHEAST FROM THE CENTRAL/NORTHERN ROCKIES EARLY THIS MORNING. BASE OF THE TROUGH TRANSLATED EASTWARD OVER OUR AREA THIS PAST NIGHT AND PRESENT INDICATIONS ARE THAT THE STRONGEST MID-LEVEL WINDS WILL PASS OVERHEAD BEFORE MIDDAY. THAT SAID...AN ANOMALOUSLY STRONG UPPER LEVEL JET ORIENTED NW TO SE FROM THE GREAT BASIN TO THE FOUR CORNERS REGION WILL NOT SHIFT NORTHWARD APPRECIABLY TODAY. AS A RESULT...WIND SPEEDS THOUGH A BIT LESS THAN YESTERDAY WILL STILL BE SIGNIFICANT WITH FREQUENT GUSTS OF 35-40 MPH ACROSS THE NORTH. SURFACE LOW NOT AS FAVORABLE EITHER. NO CHANGES TO THE FIRE WEATHER WATCH FOR FRIDAY THOUGH BELT OF STRONGEST WINDS DO SHIFT SOUTHWARD PER PREVIOUS FORECAST. VERY DEEP MIXING CONTINUES TODAY BEFORE MAX MIXING HEIGHTS TREND DOWNWARD SLIGHTLY ON FRIDAY. LOWEST RH VALUES CENTRAL VALLEY CORRIDOR AND IN THE EAST. EXTENDED MODELS STILL TRENDING DRIER/BREEZIER EARLY NEXT WORK WEEK FOLLOWING OUR LIGHTNING PERIOD. BACK TO VERY DEEP MIXING AND GUSTY AFTERNOON/EVENING PERIODS THOUGH TOO EARLY TO GAUGE STRENGTH OF ANY SUSTAINED WINDY PERIODS. KJ && .AVIATION... 06Z TAF CYCLE TROUGH ALOFT EXTENDING FROM NORTHERN ROCKIES SOUTHWARD ACROSS EASTERN NM TO THE TX BIG BEND COUNTRY...AS SURFACE TROUGH EXTENDS FROM CENTRAL NEBRASKA ACROSS THE TX PANHANDLE. CLOUD COVER AOA BKN/OVC100 MOVING EAST ACROSS THE STATE ALONG INTERSTATE 40 CORRIDOR WILL DISSIPATE BY 12Z THU MORNING. GUSTY WEST WINDS REDEVELOPING RAPIDLY FROM 14Z ONWARD ACROSS THE EAST SLOPES OF OF THE CENTRAL MTS...AND THEN STATEWIDE BY 18Z. AREAS OF BLOWING DUST WILL DROP VIZ TO 5SM OR LESS AT TIMES...ESPECIALLY OVER THE EASTERN PLAINS. SHY && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 81 49 82 42 / 0 0 0 0 DULCE........................... 73 41 75 32 / 0 0 0 0 CUBA............................ 77 43 77 40 / 0 0 0 0 GALLUP.......................... 81 45 82 37 / 0 0 0 0 EL MORRO........................ 79 44 81 40 / 0 0 0 0 GRANTS.......................... 82 47 84 39 / 0 0 0 0 QUEMADO......................... 81 47 83 43 / 0 0 0 0 GLENWOOD........................ 85 49 87 57 / 0 0 0 0 CHAMA........................... 71 37 70 30 / 5 0 5 5 LOS ALAMOS...................... 80 45 81 41 / 0 0 0 0 PECOS........................... 78 47 80 44 / 0 0 0 0 CERRO/QUESTA.................... 73 38 74 32 / 0 0 0 0 RED RIVER....................... 64 36 63 36 / 0 0 0 0 ANGEL FIRE...................... 69 38 71 34 / 0 0 0 0 TAOS............................ 75 40 77 34 / 0 0 0 0 MORA............................ 75 42 78 39 / 0 0 0 0 ESPANOLA........................ 83 45 84 45 / 0 0 0 0 SANTA FE........................ 80 45 80 43 / 0 0 0 0 SANTA FE AIRPORT................ 82 49 84 45 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 83 56 85 50 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 85 60 88 56 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 86 54 90 56 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 86 58 88 54 / 0 0 0 0 LOS LUNAS....................... 88 60 91 56 / 0 0 0 0 RIO RANCHO...................... 85 58 87 54 / 0 0 0 0 SOCORRO......................... 90 62 94 59 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 82 51 83 49 / 0 0 0 0 TIJERAS......................... 83 55 85 48 / 0 0 0 0 MORIARTY/ESTANCIA............... 82 50 84 47 / 0 0 0 0 CLINES CORNERS.................. 81 51 80 47 / 0 0 0 0 GRAN QUIVIRA.................... 84 53 85 50 / 0 0 0 0 CARRIZOZO....................... 84 59 87 56 / 0 0 0 0 RUIDOSO......................... 76 57 80 57 / 0 0 0 0 CAPULIN......................... 80 48 82 40 / 0 0 0 5 RATON........................... 81 44 84 40 / 0 0 0 5 SPRINGER........................ 82 43 84 40 / 0 0 0 0 LAS VEGAS....................... 80 48 82 41 / 0 0 0 0 CLAYTON......................... 87 52 86 48 / 0 0 0 5 ROY............................. 84 51 85 46 / 0 0 0 5 CONCHAS......................... 90 53 91 52 / 0 0 0 0 SANTA ROSA...................... 91 54 92 52 / 0 0 0 0 TUCUMCARI....................... 95 55 95 53 / 0 0 0 5 CLOVIS.......................... 92 57 94 56 / 0 0 0 5 PORTALES........................ 94 57 95 56 / 0 0 0 5 FORT SUMNER..................... 94 59 96 55 / 0 0 0 0 ROSWELL......................... 96 64 99 62 / 0 0 0 0 PICACHO......................... 89 63 92 59 / 0 0 0 0 ELK............................. 84 62 88 58 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101>104-106>108. FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES...NMZ101>108. WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ510>516-523-527>529. &&
Hazardous weather outlook, May 29, 5:34 AM MDT, 22 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 534 AM MDT WED MAY 29 2013 NMZ501>540-301200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 534 AM MDT WED MAY 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 11 AM MDT TO 8 PM MDT FOR NORTHERN AND CENTRAL NEW MEXICO WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. A WIND ADVISORY IS IN EFFECT FROM 1 PM MDT TO 9 PM MDT FOR MUCH OF CENTRAL AND EAST CENTRAL NEW MEXICO. AREAS OF BLOWING DUST CAN BE EXPECTED BY LATE AFTERNOON ACROSS MUCH OF CENTRAL AND SOUTHERN NEW MEXICO WITH VISIBILITY REDUCTIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FIRE WEATHER WATCH IS IN EFFECT FOR THURSDAY FOR MUCH OF CENTRAL AND NORTHERN NEW MEXICO WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. MORE CRITICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED ON FRIDAY... MAINLY ACROSS NORTHERN NEW MEXICO. .SPOTTER INFORMATION STATEMENT... CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS. 11
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 3:35 PM MDT | Red Flag Warning | ABQ | Bernalillo, Cibola, Harding, McKinley, Rio Arriba, Sandoval and 5 more | 28 hr |
Nearby
Wind Advisories in New Mexico, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.